Diffusion processes on solvable groups of upper triangular 2×2 matrices and their approximation

This is a preview of subscription content, access via your institution.

References

  1. 1.

    H. Kesten, Math. Scand. 7, 146–156 (1959).

    MathSciNet  MATH  Google Scholar 

  2. 2.

    A. Tempel’man, Ergodic Theorems for Group Actions: Informational and Thermodynamical Aspects (Kluwer, Dordrecht, 1992).

    Google Scholar 

  3. 3.

    Ch. Pittet and L. Saloff-Coste, J. Europ. Math. Soc. 5, 313–342 (2003).

    MathSciNet  MATH  Article  Google Scholar 

  4. 4.

    H. P. McKean, Stochastic Integrals (Academic, New York, 1969).

    Google Scholar 

  5. 5.

    M. Ibero, Bull. Sci. Math. 100, 175–191 (1976).

    MathSciNet  MATH  Google Scholar 

  6. 6.

    M. Yor, Adv. Appl. Prob. 24, 509–531 (1992).

    MathSciNet  MATH  Article  Google Scholar 

  7. 7.

    F. I. Karpelevich, V. N. Tutubalin, and M. G. Shur, Teor. Veroyat. Ee Primen. 4, 399–402 (1959).

    Google Scholar 

  8. 8.

    J. C. Gruet, Stoch. Rep. 56, 53–61 (1996).

    MathSciNet  MATH  Google Scholar 

  9. 9.

    I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Series, and Products (Academic, New York, 2000).

    Google Scholar 

  10. 10.

    S. Molchanov and B. Vainberg, in Around the Research of Vladimir Maz’ya, Vol. 3: Analysis and Applications (Springer-Verlag, Berlin, 2010), pp. 201–246.

    Google Scholar 

  11. 11.

    T. Szabados and B. Székely, Period. Math. Hung. 51, 79–98 (2005).

    MATH  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. D. Konakov.

Additional information

Original Russian Text © V.D. Konakov, S. Menozzi, S.A. Molchanov, 2011, published in Doklady Akademii Nauk, 2011, Vol. 439, No. 4, pp. 585–588.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Konakov, V.D., Menozzi, S. & Molchanov, S.A. Diffusion processes on solvable groups of upper triangular 2×2 matrices and their approximation. Dokl. Math. 84, 527 (2011). https://doi.org/10.1134/S1064562411050036

Download citation

Keywords

  • Brownian Motion
  • Random Walk
  • DOKLADY Mathematic
  • Nilpotent Group
  • Solvable Group